# SDR UPS99829584

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648666
- Condition: Cracked
- Location: Bs 55-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON 27R IS CRACKED BETWEEN FS 55 AND 70.  REMOVED DAMAGED LONGERON, FABRICATED, AND REPLACED IAW DWG 3648666 AND SRM 51-1-20D.
